# SDR 2000UALA00292

- Difficulty date: May 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N159UA
- Make and model: Boeing 747238B
- Aircraft serial: 21140
- Aircraft time: 82,929 hours, 19,763 cycles
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEL LIGHTING THROUGHOUT ENTIRE MAIN DECK HAS BEEN FLASHING ON AND OFF FOR THE WHOLE FLIGHT.
